# SDR QXEA200601339

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Lug
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. NR 1 ENGINE FWD FRAME INBOARD LUG FOR LOWER COWL MOUNT HAS A CHAFE BY HOLE. MAINTENANCE REPAIRED IAW Q400 NDTM PART 6, 51-00-01 AND HORIZON EA 6-54-409.
